On a class of analytic functions involving Ruscheweyh derivatives
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 122-131
Published online March 1, 2002
Yang Dinggong and Liu Jinlin
Suzhou University, Yangzhou University
Abstract : Let $A(p,k)$ $(p, k \in N)$ be the class of functions $f(z)=z^p + a_{p+k}z^{p+k} + \cdots$ analytic in the unit disk. We introduce a subclass $H(p, k, \lambda, \delta, A, B)$ of $A(p,k)$ by using the Ruscheweyh derivative. The object of the present paper is to show some properties of functions in the class $H(p, k, \lambda, \delta, A, B).$
Keywords : analytic function, Ruscheweyh derivative, convolution, subordination, partial sums
MSC numbers : 30C45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd